# SDR ASAA0873500

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453A26113
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT ZEE CHANNEL BS 707 TO 847 CORRODED.  REPAIRED PART LT ZEE CHANNEL AT AFT CARGO BS 727 847 IAW B737 700 SRM 51 40 05.
